Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Using amphetamine for nits. Hair covered with glue like substance. Help

Hi I am 43 yr old female, i had a bad case of nits that seemed imune to any product. Because i was using amphetimine at the time this became a main focus with combing and ashing with products most of the day on a daily basis. eventually my hair kinda got swallowed up by this glue stuff andalthough i had very long black hair it was nolonger visible making me appear bald, i have been trying to unweave this prossess byslowely unravelling this glue like stuff. it is driving me crazy and has taken cpl months so far just to get it to the stage where the tips of the ends are visible. i dont want to shave it. please help????
Asked On : Wed, 13 Jun 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Welcome to healthcare magic,
Permethrin 1 % creamy rinse is the treatment of choice. Get this prescribed by your doctor. If you have tried this also then a course of Bactrim DS or Septran DS twice a day for one week will help, provided you are not sensitive to sulfa drugs. Get it prescribed by your doctor.
Hope this helped
Take care
Answered: Sat, 26 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor